On the boundedness of square function generated by the Bessel differential operator in weighted Lebesque Lp, alpha spaces


OPEN MATHEMATICS, vol.16, pp.730-739, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2018
  • Doi Number: 10.1515/math-2018-0067
  • Journal Name: OPEN MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.730-739
  • Keywords: Generalized translation, Generalized convolution, Bessel translation operator, Bessel transform, Bessel Plancherel formula, Bessel differential operator, Square function, GENERALIZED SHIFT OPERATOR, TRANSFORM
  • Akdeniz University Affiliated: Yes


In this paper, we consider the square function